ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
cover
Proceedings of the Estonian Academy of Sciences. Physics. Mathematics

Vol 54, Issue 4, 2005

On additive generalization of Voronoï’s theory to algebraic number fields; pp. 195–211
Alar Leibak
Full article in PDF format | Abstract, References in HTM format

The complete enumeration of binary perfect forms over the algebraic number field Q(√6); pp. 212–234
Alar Leibak
Full article in PDF format | Abstract, References in HTM format

Properties of 2-dimensional time-like ruled surfaces in the Minkowski space ℝ1n; pp. 235–242
Murat Tosun, Mehmet A. Gungor, Ismail Aydemir, Nuri Kuruoglu
Full article in PDF format | Abstract, References in HTM format

A new approximation to the variance of the ANOVA estimate of the intraclass correlation coefficient; pp. 243–254
Tanel Kaart
Full article in PDF format | Abstract, References in HTM format

Back issues